# SDR EBVR20220613

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: General aviation
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 12,659 hours, 9,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 2EA HOLES CHAFED INTO EMERGENCY EXIT SURROUND PER AQRD ERO-106494 REV IR TITLED N557QS EMERGENCY EXIT DOUBLER CHAFE HOLES, DATED JUNE 10 2022 APPROVED ON FAA FORM 8110-3 DATED 10 JUNE 2022.
